Title: PHASE-CONJUGATION BY 4-WAVE-MIXING IN SINGLE-MODE FIBERS
Authors: WU, WS
YEH, PC
CHI, S
光電工程學系
Department of Photonics
Issue Date: 1-Dec-1994
Abstract: We present an exact solution to the coupled-mode equations, governing four-wave mixing in single-mode fibers, under the perfect phase-matching condition. The solution accounts for pump depletion and fiber absorption. Optimum length of fiber is derived and phase conjugation efficiency is calculated and discussed. The calculated results are in good agreement with the reported experimental results.
URI: http://dx.doi.org/10.1109/68.392215
http://hdl.handle.net/11536/2186
ISSN: 1041-1135
DOI: 10.1109/68.392215
Journal: IEEE PHOTONICS TECHNOLOGY LETTERS
Volume: 6
Issue: 12
Begin Page: 1448
End Page: 1450
Appears in Collections:Articles


Files in This Item:

  1. A1994QB70900018.pdf